Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Matematicheskikh Nauk, 1974, Volume 29, Issue 3(177), Pages 209–210 (Mi rm4394)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Spectra of graded-commutative rings

D. A. Leites
Full-text PDF (135 kB) Citations (7)
References:
Received: 19.02.1973
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: D. A. Leites, “Spectra of graded-commutative rings”, Russian Math. Surveys, 29:3 (1974)
Citation in format AMSBIB
\Bibitem{Lei74}
\by D.~A.~Leites
\paper Spectra of graded-commutative rings
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 3
\mathnet{http://mi.mathnet.ru/eng/rm4394}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=399115}
\zmath{https://zbmath.org/?q=an:0326.14001}
Linking options:
  • https://www.mathnet.ru/eng/rm4394
  • https://www.mathnet.ru/eng/rm/v29/i3/p209
  • This publication is cited in the following 7 articles:
    1. Sofiane Bouarroudj, Pavel Grozman, Dimitry Leites, “Deformations of Symmetric Simple Modular Lie (Super)Algebras”, SIGMA, 19 (2023), 031, 66 pp.  mathnet  crossref  mathscinet
    2. D. A. Leites, “Two problems in the theory of differential equations”, Theoret. and Math. Phys., 198:2 (2019), 271–283  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. S. Bouarroudj, P. Ya. Grozman, D. A. Leites, I. M. Shchepochkina, “Minkowski superspaces and superstrings as almost real–complex supermanifolds”, Theoret. and Math. Phys., 173:3 (2012), 1687–1708  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    4. V. V. Minakhin, “Berezinians in permutation structures”, Funct. Anal. Appl., 22:4 (1988), 334–336  mathnet  crossref  mathscinet  zmath  isi
    5. D. A. Leites, “Introduction to the theory of supermanifolds”, Russian Math. Surveys, 35:1 (1980), 1–64  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. J. H. Bernstein, D. A. Leites, “State density of self-adjoint elliptic operators with stochastic coefficients”, Funct. Anal. Appl., 11:3 (1977), 219–221  mathnet  crossref  mathscinet  zmath
    7. D. A. Leites, “Cohomologies of Lie superalgebras”, Funct. Anal. Appl., 9:4 (1975), 340–341  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:498
    Full-text PDF :246
    References:82
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025